Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 18, Issue 11, 2016
Metadata
 

On subvarieties with ample normal bundle
John Christian Ottem
pp. 2459–2468
Abstract | Full-Text PDF (130 KB) | Metadata

Curves in $\mathbb R^d$ intersecting every hyperplane at most $d+1$ times
Imre Bárány, Jiří Matoušek and Attila Pór
pp. 2469–2482
Abstract | Full-Text PDF (195 KB) | Metadata

A Gromov–Winkelmann type theorem for flexible varieties
Hubert Flenner, Shulim Kaliman and Mikhail Zaidenberg
pp. 2483–2510
Abstract | Full-Text PDF (240 KB) | Metadata

Noncritical holomorphic functions on Stein spaces
Franc Forstnerič
pp. 2511–2543
Abstract | Full-Text PDF (273 KB) | Metadata

Local cohomology modules supported at determinantal ideals
Gennady Lyubeznik, Anurag K. Singh and Uli Walther
pp. 2545–2578
Abstract | Full-Text PDF (249 KB) | Metadata

The Calderón problem in transversally anisotropic geometries
David Dos Santos Ferreira, Yaroslav Kurylev, Matti Lassas and Mikko Salo
pp. 2579–2626
Abstract | Full-Text PDF (308 KB) | Metadata

Legendrian knots and exact Lagrangian cobordisms
Tobias Ekholm, Ko Honda and Tamás Kálmán
pp. 2627–2689
Abstract | Full-Text PDF (560 KB) | Metadata